# SDR CA140926003

- Difficulty date: September 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AB139
- Aircraft time: 2,211 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Malfunctioned
- Location: Elt
- Part time: 2,301 hours
- Component: Elt, Artex
- Component part number: 4555001316
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD GROUND POWERED APPLIED TO IT IN THE HANGAR AND POWER WAS REMOVED AT APPROXIMATELY 16:30. AT AROUND 17:30, SEARCH AND RESCUE COORDINATION CENTER CALLED US TO REPORT ELT ACTIVATION ON THE AIRCRAFT.  A TECH WAS DISPATCHED RT AWAY TO THE HANGAR, TO TURNOFF THE ELT.  THE NEXT DAY THE ELT WAS REMOVED AND SENT FOR EVALUATION.  THEIR FINDINGS WAS A FAULTY INTERNAL G-SWITCH ACTIVATED THE ELT.  NEW 
G-SWITCH AND NEW ELT BATTERY WERE INSTALLED.  THE REPAIRED ELT WAS REINSTALLED ON THE ACFT AND POST INSTALLATION CHECKS WERE COMPLETED.
